Vol.25 (1) 2003 — 5 articles found.

Twisted and shuffled filtrations on tilting modules

C. R. Math. Rep. Acad. Sci. Canada Vol. 25 (1) 2003, pp. 26–32
Vol.25 (1) 2003
V. Mazorchuk Details
(Received: 2002-11-11 , Revised: 2003-01-19 )
(Received: 2002-11-11 , Revised: 2003-01-19 )

V. Mazorchuk

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Representations; algebraic theory (weights), Universal enveloping (super)algebras 17B10, 17B35

PDF(click to download): Twisted and shuffled filtrations on tilting modules

The ordered K0-group of a graph C*-algebra

C. R. Math. Rep. Acad. Sci. Canada Vol. 25 (1) 2003, pp. 19–25
Vol.25 (1) 2003
M. Tomforde Details
(Received: 2002-10-20 )
(Received: 2002-10-20 )

M. Tomforde

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Noncommutative dynamical systems 46L55

PDF(click to download): The ordered K0-group of a graph C*-algebra

On subsums of units in cubic number fields and ternary recurrence sequences

C. R. Math. Rep. Acad. Sci. Canada Vol. 25 (1) 2003, pp. 13–18
Vol.25 (1) 2003
P.G. Walsh Details
(Received: 2002-07-15 )
(Received: 2002-07-15 )

P.G. Walsh

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Fibonacci and Lucas numbers and polynomials and generalizations, Cubic and quartic equations, Units and factorization 11B39, 11D25, 11R27

PDF(click to download): On subsums of units in cubic number fields and ternary recurrence sequences

Décomposition d’un premier q ≡ 1 + 2m (mod 2m+1) dans les sous- extensions de Q(?22n), n, m ≥ 2

C. R. Math. Rep. Acad. Sci. Canada Vol. 25 (1) 2003, pp. 7–12
Vol.25 (1) 2003
S. Gannoukh Details
(Received: 2002-06-10 )
(Received: 2002-06-10 )

S. Gannoukh

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Cyclotomic extensions, Units and factorization 11R18, 11R27

PDF(click to download): Décomposition d'un premier q ≡ 1 + 2m (mod 2m+1) dans les sous- extensions de Q(?2n), n, m ≥ 2

Limiting behaviour of the super-Brownian motion with super-Brownian immigration

C. R. Math. Rep. Acad. Sci. Canada Vol. 25 (1) 2003, pp. 1–6
Vol.25 (1) 2003
W. Hong Details
(Received: 2002-07-01 )
(Received: 2002-07-01 )

W. Hong

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: immigration, large deviation, moderate deviation, random medium, super-Brownian motion

AMS Subject Classification: Central limit and other weak theorems, Branching processes (Galton-Watson; birth-and-death; etc.) 60F05, 60J80

PDF(click to download): Limiting behaviour of the super-Brownian motion with super-Brownian immigration

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.